# SDR USAA001970

- Difficulty date: November 17, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Component: Airframe, Boeing, 737201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CRACKED.  INSTALLED SEAT TRACK AND FLOOR SUPPORTS
